RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Taurida Journal of Computer Science Theory and Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register

Taurida Journal of Computer Science Theory and Mathematics

International theoretical research edition, peerĖreviewed journal.

Founded in 2002.

The State Registration Certificate Ō» No ‘—77-61826 (18.05.2015).

The journal publishes research papers in the fields of computer science and mathematics.

Thematic sections:

  • Algorithm Theory,
  • Mathematical Logic,
  • Discrete Optimization,
  • Complexity Theory,
  • Calculus Mathematics,
  • Machine Learning,
  • Pattern Recognition,
  • Data Mining,
  • Deductive Systems and Knowledge Bases,
  • Decision Making Models,
  • Functional Analysis and Applications,
  • Integral, Differential Equations,
  • Dynamic Systems,
  • Spectral and Evolutional Tasks,
  • The Mathematical Problems of Hydrodynamics.

Address: 295007, Simferopol, Vernadsky Avenue, 4
Phone: +7 (978) 837-82-77
E-mail:
Website: http://tvim.info
ISSN: 1729-3901 (print)
Founders: V. I. Vernadsky Crimean Federal University
Publisher: V. I. Vernadsky Crimean Federal University
Copyright: V. I. Vernadsky Crimean Federal University



Editor in Chief
Donskoy, Vladimir Iosifovich

Editorial Board
Kopachevskii, Nikolai Dmitrievich, Deputy Editor in Chief
Gupal, Anatoly Mikhailovich
Karapetyants, Alexey Nikolaevich
Krasnoproshin, Viktor Vladimirovich
Muratov, Mustafa Abdureshitovich
Nakonechnyi, Aleksandr Grigor'evich
Rudakov, Konstantin Vladimirovich
Sapozhenko, Aleksandr Antonovich
Starostenko, Vladimir Viktorovich
Zhuravlev, Yurii Ivanovich

Taurida Journal of Computer Science Theory and Mathematics
Total publications: 63
Scientific articles: 62
Authors: 82

Most published authors
Most cited authors
Most cited articles
Most requested articles
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020